Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weakness during sudden memory loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   AAAAAAA
User :   jus a quick question
Doctor :   Hi
Doctor :  
How can I help you?
User :   for a year now my sister has been having a moments
User :   sudden memory loss and she says she feels really weak during the time
Doctor :   ok
User :   what illnesses would this be related to
User :   as she now says it really affects her daily that at times she feels completely lost
Doctor :  
Before that may I know your age?
User :   25
Doctor :  
Doctor :  
Can I ask a few more relevant details about your sister?
User :   yes sure
Doctor :  
May I know her age, gender, location, occupation?
User :   she is 22 and lives with her family
Doctor :  
Doctor :   Is she married?
User :   nope
Doctor :  
Doctor :  
Is there any behavioural changes you can notice in her?
User :   yes
User :   she says she feels really weird that at times she also dont know where she is or who she is
User :   she also has mentioned that mentally she feels really bad aswell due to this
Doctor :   Ok
Doctor :   Was there any incidence which has disturbed her?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor